Cencelj, M., Repovš, D., & Skopenkov, M. B. (2012). Classification of knotted tori in 2-metastable dimension. Sbornik: Mathematics, 203(11), 1654–1681. doi:10.1070/sm2012v203n11abeh004281
The first and second authors were supported in part by the Slovenian Research Agency (grant nos. P1-0292-0101 and J1-4144-0101). The third author was supported in part by the Russian Foundation for Basic Research (grant no. 12-01-00748-a), the Programme of the President of the Russian Federation for the Support of Young Scientists (grant no. MK-3965.2012.1), the "Dynasty" Foundation and the Simons Foundation.